# SDR USAAD00106

- Difficulty date: July 1, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF-CLT - FLT 489 - AFTER TAKEOFF, THE CABIN WOULD NOT PRESSURIZE.  THE AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED THE L2 SERVICE DOOR.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED.  (M)
